Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 95, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 4, 2014, 3:49 PM EDT for Clark County, Madison County, Kentucky. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2014, 3:49 PM EDT (19:49 UTC)
- Expired
- Jun 4, 2014, 4:10 PM EDT
- In force
- 21 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clark County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 73 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:51 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
036
WUUS53 KLMK 041949
SVRLMK
KYC049-151-042010-
/O.NEW.KLMK.SV.W.0095.140604T1949Z-140604T2010Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 PM EDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLARK COUNTY IN EAST CENTRAL KENTUCKY...
NORTHEASTERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 410 PM EDT
* AT 346 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
WINCHESTER...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COTTON BRANCH...RUCKERVILLE...AGAWAM...MINA...PILOT VIEW...TRAPP...
VIANNA...HEDGES...LOG LICK...RIGHTANGLE...PINE RIDGE...THOMSON...
RABBIT TOWN...GOFFS CORNER AND KIDDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3791 8399 3790 8398 3786 8401 3783 8400
3784 8405 3783 8408 3784 8409 3783 8410
3783 8423 3798 8423 3801 8400 3794 8396
TIME...MOT...LOC 1949Z 265DEG 30KT 3791 8414
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
EER2 follow-up statements
774
WWUS53 KLMK 041957
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
357 PM EDT WED JUN 4 2014
KYC151-042007-
/O.CAN.KLMK.SV.W.0095.000000T0000Z-140604T2010Z/
MADISON KY-
357 PM EDT WED JUN 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OFTHE WARNED AREA.
LAT...LON 3791 8399 3790 8398 3786 8401 3783 8400
3784 8405 3783 8408 3785 8408 3786 8409
3785 8411 3787 8412 3799 8414 3801 8401
3794 8396
TIME...MOT...LOC 1957Z 265DEG 30KT 3791 8406
$$
KYC049-042010-
/O.CON.KLMK.SV.W.0095.000000T0000Z-140604T2010Z/
CLARK KY-
357 PM EDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CLARK COUNTY UNTIL 410 PM EDT...
AT 355 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF WINCHESTER...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HEDGES...LOG LICK...RIGHTANGLE...PINE RIDGE...RABBIT TOWN...
THOMSON...GOFFS CORNER AND KIDDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3791 8399 3790 8398 3786 8401 3783 8400
3784 8405 3783 8408 3785 8408 3786 8409
3785 8411 3787 8412 3799 8414 3801 8401
3794 8396
TIME...MOT...LOC 1957Z 265DEG 30KT 3791 8406
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
EER276
WWUS53 KLMK 042008
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT WED JUN 4 2014
KYC049-042018-
/O.EXP.KLMK.SV.W.0095.000000T0000Z-140604T2010Z/
CLARK KY-
408 PM EDT WED JUN 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY WILL
EXPIRE AT 410 PM EDT/310 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 9 PM EDT.
LAT...LON 3791 8399 3790 8398 3786 8401 3783 8400
3784 8405 3783 8408 3785 8408 3786 8409
3785 8411 3787 8412 3799 8414 3801 8401
3794 8396
TIME...MOT...LOC 2008Z 265DEG 30KT 3792 8394
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:53 PM EDT, 56 minutes earlier.
Area forecast discussion, Jun 4, 2:53 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 253 PM EDT Wed Jun 4 2014 .SHORT TERM (Now through Thursday Night)... Issued at 245 PM EDT Wed Jun 4 2014 ...SEVERE WEATHER EPISODE LIKELY LATE THIS AFTERNOON AND EVENING ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES... With upper level clouds dissipating from the earlier MCS, we now have heated up into the low to mid 80s across most of the region, save for the northeast. Low pressure now is analyzed over west central Indiana, along a frontal boundary. Clouds are developing ahead of this front now that we are starting to destabilize. As we get into the mid 80s we should see development quicken. Airmass is moist enough that we may actually get some development ahead of the cells that should drop down from the north. Will have to monitor discrete development at first for rotating cells. High res models continue to show these cell merging into a long east-west line with embedded bowing segments, so will continue to advertise the damaging wind threat. With the rotating cell threat, have coordinated with SPC to have a tornado watch first over our eastern CWA. Convective inhibition is keeping stronger cells from forming farther east, but another watch box may be needed over the west in the next couple of hours. The GOES-R convective initiation tool is starting to show some higher percentages over the watch area. Decided not to post a flash flood watch for our Bluegrass counties, as they missed out on most of the morning rains that our neigboring forecast areas received. That area does have lower flash flood guidance, but one hour guidance is just under 2 inches and think cells will be progressive enough to stay under these values. The threat for severe storms should wane as we go through the evening hours. The front will push through the Ohio River Valley overnight and Thursday morning. A chance of storms will linger across south central Kentucky during the day Thursday, but most of the region should see a pleasant day with highs in the upper 70s to around 80 as well as dewpoints in the mid 50s over the north and low 60s over the Parkways in KY. Models are hinting at potentially another wave developing overnight in Missouri and pushing toward our western forecast area by daybreak. .LONG TERM (Friday through Wednesday)... Issued at 250 PM EDT Wed Jun 4 2014 The long term will start out with weak ridging aloft and at the surface. The cold front that passed through should be well to the south of the forecast area by this time. A weak wave will ride along this boundary bringing the chance for some showers and thunderstorms to far southern and western portions of the forecast area. The storms should diminish after sunset with dry conditions expected overnight. Storms will then begin to develop across the southwest portions of the forecast area again on Saturday as a low pressure system develops to the west. Rain and storms chances will increase overnight a warm front associated with the low pressure system moves north across the area. Model guidance begins to diverge Sunday and after as the ECMWF swings the cold front associated with this front through much quicker than the GFS. The former brings the front through during the day on Sunday, while the latter keeps the area in the warm sector through the daylight hours. Will keep pops around 50% though the day Sunday and decrease them a bit into the overnight hours. Through the first half of the next work week multiple upper level disturbance may track across the lower Ohio Valley. Hwever, the GFS is much more robust than the ECMWF with these disturbances and suggest higher precipitation coverage. However, given the uncertainty will keep precipitation chances in the slight category for now. && .AVIATION (18Z TAF Update)... Issued at 125 PM EDT Wed Jun 4 2014 Low pressure area analyzed over west central Indiana is along a frontal boundary stretching from KSTL to roughly KILN. Earlier storms have provided some inhibition from new development, but now that those clouds are dissipating, we expect new development both along this front and with other boundaries in the area, given the soupy airmass in place. These storms have the best chance to get into the KSDF area first, then KLEX and KBWG, with gusty winds, perhaps higher than what I have in tempo groups, but will narrow down the threat as storms evolve. The front will come through after midnight, swinging winds around first to northwesterly then northeasterly during the day Thursday. Model soundings indicate a period of MVFR cigs behind the front, so have included until we can warm up some mid morning Thursday. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........RJS Long Term.........EER Aviation..........RJS
Hazardous weather outlook, Jun 4, 3:08 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 308 PM EDT WED JUN 4 2014 INZ076>079-083-084-089>092-KYZ023>032-053-061>063-070>074-051915- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...HODGENVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW 308 PM EDT WED JUN 4 2014 /208 PM CDT WED JUN 4 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. LATER THIS AFTERNOON...THUNDERSTORMS ARE LIKELY TO DEVELOP NORTHWEST OF THE OUTLOOK AREA. THESE STORMS ARE FORECAST TO ORGANIZE INTO A SQUALL LINE AND THEN MOVE QUICKLY SOUTHWARD THROUGH SOUTHERN INDIANA AND CENTRAL KENTUCKY LATE THIS AFTERNOON AND THIS EVENING. AT THIS TIME...THE HIGHEST RISK OF SEVERE WEATHER LOOKS TO OCCUR BETWEEN 5PM AND MIDNIGHT EDT. DAMAGING WINDS...LARGE HAIL AND CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY SEVERE WEATHER HAZARDS...THOUGH ISOLATED TORNADOES CAN NOT BE RULED OUT. TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THUNDERSTORMS THIS AFTERNOON AND EVENING WHICH MAY RESULT IN LOCALIZED FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A CHANCE OF THUNDERSTORMS WILL RETURN TO THE AREA SATURDAY THROUGH SUNDAY AS ANOTHER WEATHER SYSTEM MOVES THROUGH. HEAVY RAIN...GUSTY WINDS...AND DANGEROUS LIGHTNING WILL BE POSSIBLE WITH ANY STORM THAT DEVELOPS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ033>043-045>049-054>057-064>067-075>078-081-082-051915- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON...DANVILLE... LANCASTER...RICHMOND...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 308 PM EDT WED JUN 4 2014 /208 PM CDT WED JUN 4 2014/ ...TORNADO WATCH 218 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY TO DEVELOP OVER THE OUTLOOK AREA THROUGH THE EVENING HOURS. THESE STORMS ARE FORECAST TO ORGANIZE INTO A SQUALL LINE AND THEN MOVE QUICKLY SOUTH AND SOUTHEASTWARD THROUGH CENTRAL KENTUCKY INTO THE EVENING HOURS. DAMAGING WINDS...LARGE HAIL AND CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY SEVERE WEATHER HAZARDS...WITH ISOLATED TORNADOES ALSO POSSIBLE. TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THUNDERSTORMS THIS AFTERNOON AND EVENING WHICH MAY RESULT IN LOCALIZED FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A CHANCE OF THUNDERSTORMS WILL RETURN TO THE AREA SATURDAY THROUGH SUNDAY AS ANOTHER WEATHER SYSTEM MOVES THROUGH. HEAVY RAIN...GUSTY WINDS...AND DANGEROUS LIGHTNING WILL BE POSSIBLE WITH ANY STORM THAT DEVELOPS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RJS/EER
In the hours before
Special weather statement, Jun 4, 3:13 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT WED JUN 4 2014
KYZ033>035-041945-
FRANKLIN KY-HENRY KY-SHELBY KY-
313 PM EDT WED JUN 4 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF SHELBYVILLE...AND MOVING EAST AT
30 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND STRONG
GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
FRANKFORT...
SHELBYVILLE...
NEW CASTLE...
CROPPER AND PLEASUREVILLE...
OLD CHRISTIANBURG AND ELMBURG...
JACKSONVILLE...
FLAG FORK AND HATTON...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
29 AND 58.
THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
34 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3853 8502 3851 8502 3852 8498 3849 8498
3846 8494 3847 8492 3846 8490 3844 8492
3842 8488 3838 8489 3836 8485 3835 8477
3817 8479 3815 8484 3818 8534 3853 8524
3856 8520
TIME...MOT...LOC 1913Z 280DEG 28KT 3832 8519
JDGSpecial weather statement, Jun 4, 3:41 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT WED JUN 4 2014
KYZ049-056-057-067-042010-
CLARK KY-GARRARD KY-LINCOLN KY-MADISON KY-
341 PM EDT WED JUN 4 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 TO 50 MPH WINDS...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WINCHESTER TO 5
MILES SOUTH OF RICHMOND TO 5 MILES NORTHWEST OF BRODHEAD...AND MOVING
EAST AT 35 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND STRONG
GUSTY WINDS OF AROUND 40 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
WINCHESTER...
RICHMOND...
HEDGES AND THOMSON...
PINE RIDGE AND DULUTH...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 101 AND 98.
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 76 AND 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3783 8400 3783 8410 3781 8407 3778 8410
3774 8407 3767 8409 3764 8412 3756 8409
3756 8416 3752 8420 3751 8426 3753 8434
3747 8438 3748 8444 3741 8448 3743 8461
3768 8434 3807 8426 3807 8405 3793 8396
TIME...MOT...LOC 1941Z 274DEG 32KT 3799 8415 3768 8422
3745 8445
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:43 PM EDT | Special Weather Statement | LMK | Scott | 32 min |
| Jun 4, 3:13 PM EDT | Special Weather Statement | LMK | Franklin, Henry, Shelby | 32 min |
| Jun 4, 3:41 PM EDT | Special Weather Statement | LMK | Clark, Madison | 29 min |
| Jun 4, 3:51 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 29 min |
| Jun 4, 4:12 PM EDT | Special Weather Statement | LMK | Madison | 13 min |
| Jun 4, 4:13 PM EDT | Special Weather Statement | LMK | Robertson | 7 min |
| Jun 4, 4:22 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas | 28 min |
| Jun 4, 4:33 PM EDT | Special Weather Statement | LMK | Meade | 32 min |
| Jun 4, 4:53 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 32 min |
| Jun 4, 5:10 PM EDT | Special Weather Statement | LMK | Hancock | 30 min |
| Jun 4, 5:16 PM EDT | Special Weather Statement | LMK | Shelby | 29 min |
| Jun 4, 5:26 PM EDT | Special Weather Statement | LMK | Hardin | 29 min |
| Jun 4, 5:37 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby, Woodford | 28 min |
| Jun 4, 5:45 PM EDT | Special Weather Statement | LMK | Breckinridge, Hancock | 30 min |
| Jun 4, 5:53 PM EDT | Special Weather Statement | LMK | Larue | 32 min |
| Jun 4, 5:59 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 31 min |
| Jun 4, 6:11 PM EDT | Special Weather Statement | LMK | Madison | 29 min |
| Jun 4, 6:18 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 32 min |
| Jun 4, 6:19 PM EDT | Areal Flood Advisory | LMK | Hancock | 3 hr |
| Jun 4, 6:29 PM EDT | Special Weather Statement | LMK | Marion | 31 min |
| Jun 4, 6:41 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Taylor | 29 min |
| Jun 4, 6:49 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 21 min |
| Jun 4, 7:41 PM EDT | Special Weather Statement | LMK | Butler, Ohio | 29 min |
| Jun 4, 7:46 PM EDT | Special Weather Statement | LMK | Hancock | 29 min |
| Jun 4, 7:57 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.